Publication

When is a complete ideal in a rational surface singularity a multiplier ideal?

Book Chapter (2021)

Book Title

Extended Abstracts GEOMVAP 2019

Publisher

Springer-Birkhäuser

Pages

145-151

Volume

15

Serie

Trends in Mathematics-Research Perspectives CRM Barcelona

Doc link

https://doi.org/10.1007/978-3-030-84800-2_24

File

Download the digital copy of the doc pdf document

Authors

Abstract

This is an extended abstract with some of the results that will appear in the forthcoming paper [1] in which we characterize when a given complete ideal in a two-dimensional local ring with a rational singularity can be realized as a multiplier ideal.

Categories

pattern recognition.

Author keywords

complete ideal; rational surface singularity; multiplier ideal; two-dimensional local ring

Scientific reference

M. Alberich-Carramiñana, J. Àlvarez and V. González. When is a complete ideal in a rational surface singularity a multiplier ideal?. In Extended Abstracts GEOMVAP 2019, 145-151. Springer-Birkhäuser, 2021.